thank you, i am writing down everything for my doctor to consider, I just think they leave me in the dark.. have appt tomorrow, and she is sending me to a nerolagist for further testing.. hope to know something soon. thank you for your commnts :)
Satuday woke up with left arm and fingers numb, went away. about 8pm came back followed by panic attack ( couldnt breathe, super hot, just overall not feeling right)My eyes got so senstitive to light i spent the last three days walking around with my eyes closed and weearing sunshade inside, sever eye pain, speech slurring, Got to the Emergency room, an they...
any other symptoms? could be related, but from my own experience it is normal for the color change unless it is BRIGHT RED... write down all your concerns and questions when you go to your dr, so that you dont forget anything..
also have to go see a neurologist now because the thyroid treatment caused leakage from my nose of a bright yellowish/orange color,(feels like a nose bleed) dr says something to do with my vision.and some kind of leak, i actually went blind for about two hours, and my endo said "well if it was just once it doesnt matter!?".. wont know details til i ...
I am taking Levothyroxine 100mg at this time for thyroid for two-three months (makes me feel wired, and vision keeps getting worse.I feel like i felt before I ever took my iodine treatment),been taking 1mg xanax twice a day for 3 yrs now for shaking, anxiety, neervouseness ( helps little, started taking double doses and that seems to help a little more, but ...
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.